# SDR FDEA202008211978

- Difficulty date: August 21, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 5,958 hours, 2,608 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C LANDED WITH LT MLG RETRACTED AT LAX.  FACT 13SEP20 21:35 LAX.  FOUND NR 6 BRAKE LINK ROD ATTACH PIN MISSING.  INSTALLED NEW BRAKE ROD ASSY AND ATTACH PIN, REF WRI 32-43/2755, 32-10/2839 AND 32-30/2756.  ACCOMPLISHED INSPECTION EA H-0550-T0356026 PT 1/2/3, EA H-0550-T0356031 PT 1/2/3/4/5/6/7.  DEFECTS FOUND, CORRECTED, REF EA H-5100-T0356095 PT 1/2/3/4/5/6.  LT MLG DOOR REPLACED, REF WRI 32-10/2766.  LT ENG REPLACED, REF WRI 72-00/2742.  LT ENG LT & RT T/R REPLACED, REF WRI 78-30/2758 & 78-30/2759.  LT ENG FAN COWLS REPLACED, REF WRI 71-10/2760, 71-10/2761.  LT ENG CORE COWLS REPLACED, REF WRI 71-10/6762, 71-10/2763.  ACCOMPLISHED MLG EXTENSION & RETRACTION TEST, REF AMM 32-35-00-5. ALL TESTS PASSED.
